# SDR 3FMR20140903005

- Difficulty date: September 3, 2014
- Submitted: October 31, 2014
- Operation: General aviation
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 66,209 hours, 43,055 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: BAC15061517
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 66,209 hours, 43,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RT HORIZONTAL STABILIZER.  CORROSION IS LOCATED AT HORIZONTAL STAB STATION 78.13. FOUND TO BE OUT OF MFG SRM LIMITS.   REPAIRED IAW DWG 55-14215-1A.
